# SDR CA040819003

- Difficulty date: July 29, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737275
- Aircraft time: 49,581 hours
- Engine: Pwa JT8D17
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Fitting
- Part number: 69378776
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 50,515 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKED FITTING FOUND DURING CPCP INSPECTION.  RT MAIN LANDING GEAR ACTUATORS WING LINK FORWARD ATTACH FITTING (TO WING REAR SPAR ATTACH).
